| Model Number |
CMT-40-1 |
| Medical Device Problem Codes |
Inadequate or Insufficient Training (1643); Device Handling Problem (3265)
| Health Effect - Clinical Codes |
Failure of Implant (1924); No Known Impact Or Consequence To Patient (2692)
| Date of Event |
10/24/2016
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Device not available for evaluation.
Event or Problem Description
Mixing time: 50 seconds; implantation of bone cement into femur after 2:04 minutes; insert of femoral component after 4:48 minutes; 15 minutes flexed knee (cement cured); delay in surgery (some minutes).